# SDR 97ZZZX4633

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010V
- Make and model: Boeing E-75
- Aircraft serial: 755351
- Engine: Cont W6706N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 20428
- Condition: Failed
- Location: Rear Main
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIS ENGINE HAD 385 HOURS SINCE OVERHAUL.  THE PILOT NOTED A DROP IN OIL PRESSURE HEADED FOR THE NEAREST AIRPORT 8 MILES AWAY.  BEFORE REACHING THE AIRPORT, ELECTED TO MAKE AN EMERGENCY LANDING ON A ROAD.  AFTER CHECKING THE SUMP SCREEN, A LARGE QUANTITY OF METAL WAS FOUND.  TEAR DOWN REVEALED THE REAR MAIN BEARING HAD FAILED.
